Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
132 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Side effects of lithium aspartate

Premium Questions

Dr.    Alexander H. Sheppe MD

serious side effects ...i chatted with u last time .u suggested lithium as an augumenting agent to replace bupropion ... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)
Dr. Salah Saad Shoman MD

I was taking Lithium for a little over a month until my hair started to fall out in large hand fulls, so I stopped taking it. Is this a normal side effect ? ... View answer

Answered by : Dr. Salah Saad Shoman ( Internal Medicine Specialist)
Dr.  Shafi Ullah Khan MD

I m taking amino acids for an imbalance in my neurotransmitters , tyramine , glutamine and GABA, how likely is it that they might help? Also, I am weaning off lithium and may start on Brintolex, I ve ... View answer

Answered by : Dr. Shafi Ullah Khan ( General & Family Physician)
Dr. Chintan Solanki MD

with this dose.but sir i came to know that Diazepam caused many side effects like constipation etc. Sir I also ..., nitrazepam, remitex, dicorate er , quetiapine sr ,gabapin and lithium.... View answer

Answered by : Dr. Chintan Solanki ( Psychiatrist)
Dr.   Alexander H. Sheppe MD

is still much hungrier then he ever had been pre-zyprexa. Of note, he also took lithium for a period of 4 ... of his psychological issues. Over time, and with the insult of lithium, the tsp worsened and got... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)

Public Forum Discussions

Dr.  Sourav Ganguly MD

Do the benefits of Lithium outweigh the side effects that the drug gives, I was prescribed lithium for my Bipolar. You know I am nervous about taking it because of the side effects... View answer

Answered by : Dr. Sourav Ganguly ( General & Family Physician)
Dr. Seikhoo Bishnoi MD

a doctor said I was bipolar and told me to take lithium and see if it worked. I took it for six ... to know if taking the medicine lithium for 6 days one 300mg a day can effect my brain or memory; it seems ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr. Pankaj Borade MD

of the little guy. Now they want to try her on Lithium. Will this make it easier to cope with him and what if any side effects can she expect??? ... View answer

Answered by : Dr. Pankaj Borade ( General & Family Physician)
Dr.    Mohammed Taher Ali MD

My daughter is taking lithium. 300 mg once a day and amitriptyline Hcl 25 mg at bed time ... concern also she is taking Fetzima and Lithium. Is this ok? ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr. Maninder MD

these, including of Vyvanse triggering mania, but given that I m religious about following my lithium ... View answer

Answered by : Dr. Maninder ( General & Family Physician)

Mobile Questions and Answers

Dr. Vipul Prajapati MD

hi dear, there are many medication we used for bipolar disorder. and each drug has different side effects. Sodium valproate - sedation, weight gain, tremors, etc.. lithium- poyurea, polydypsia, kidney...

Dr. Praveen G MD

Hello, The side effects of lithium are nausea, diarrhea, dizziness, muscle weakness, fatigue, tremors, frequent urination, and thirst . It maty also cause weight gain and swelling from excess fluid...

Dr. Chintan Solanki MD

Stop lithium for a while. It may be due to lithium side effect. Restart after consulting doctor.